# SDR 29GA2022030900001

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 39,627 hours, 45,320 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 117 STX/SJU WHEN SLECTING LANDING GEAR SELECTOR INTO THE DOWN POSITION STRONG NOISE  IT TOOK LONGER THAN NORMAL TO DEPLOY THE LANDING GEARS. CORRECTIVE ACTION: OPEN
